# SDR BSY2008F00015

- Difficulty date: October 20, 2008
- Submitted: November 28, 2008
- Operation: Air carrier
- Aircraft: N696BD
- Make and model: Beech 58
- Aircraft serial: TH352
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: 649305R
- Part serial: 003FA059R
- Condition: Intermittent
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT ALTERNATOR INTERMITTENT, COULD NOT DUPLICATE, CHANGED AS PRECAUTIONARY MEASURE, OPS GOOD.  (K)
